Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 7, 2019
Metadata
 

Near-extremizers of Young’s inequality for Euclidean groups
Michael Christ
pp. 1925–1972
Abstract | Full-Text PDF (573 KB) | Metadata

Convolution formula for the sums of generalized Dirichlet $L$-functions
Olga Balkanova and Dmitry Frolenkov
pp. 1973–1995
Abstract | Full-Text PDF (310 KB) | Metadata

Quantitative invertibility and approximation for the truncated Hilbert and Riesz transforms
Angkana Rüland
pp. 1997–2024
Abstract | Full-Text PDF (418 KB) | Metadata

On biparabolicity of Riemannian manifolds
Shokoufe Faraji and Alexander Grigor'yan
pp. 2025–2034
Abstract | Full-Text PDF (191 KB) | Metadata

Finding umbilics on open convex surfaces
Francisco Fontenele and Frederico Xavier
pp. 2035–2052
Abstract | Full-Text PDF (636 KB) | Metadata

Tunnel effect in a shrinking shell enlacing a magnetic field
Ayman Kachmar and Nicolas Raymond
pp. 2053–2070
Abstract | Full-Text PDF (319 KB) | Metadata

On critical $L^p$-differentiability of BD-maps
Franz Gmeineder and Bogdan Raiță
pp. 2071–2078
Abstract | Full-Text PDF (201 KB) | Metadata

Strichartz estimates for the metaplectic representation
Alessandra Cauli, Fabio Nicola and Anita Tabacco
pp. 2079–2092
Abstract | Full-Text PDF (350 KB) | Metadata

The arithmetic Kuznetsov formula on GL(3), I: The Whittaker case
Jack Buttcane
pp. 2093–2118
Abstract | Full-Text PDF (379 KB) | Metadata

On Cheeger and Sobolev differentials in metric measure spaces
Martin Kell
pp. 2119–2150
Abstract | Full-Text PDF (416 KB) | Metadata

Endpoint Sobolev and BV continuity for maximal operators, II
José Madrid
pp. 2151–2168
Abstract | Full-Text PDF (266 KB) | Metadata

A Plünnecke–Ruzsa inequality in compact abelian groups
Pablo Candela, Diego González-Sánchez and Anne de Roton
pp. 2169–2186
Abstract | Full-Text PDF (289 KB) | Metadata

The Poincaré half-space of a C$^*$-algebra
Esteban Andruchow, Gustavo Corach and Lázaro Recht
pp. 2187–2219
Abstract | Full-Text PDF (404 KB) | Metadata

A fundamental differential system of Riemannian geometry
Rui Albuquerque
pp. 2221–2250
Abstract | Full-Text PDF (394 KB) | Metadata